Hello, I desperately need some help. Thank you very much!
I was on topiramate 50mg/2 a day for one week for migraines when neurologist 1 added propranolol 60mg ER/1 day to my medication list. I took 2 doses of propranolol and stopped because I suffered from terrible chest pain that came and went. That side effect lasted 8-9 days. I was still on topiramate. Neurologist 1 did not answered my question about the chest pain and it was impossible to contact his office (either busy or “the number you dialed is not in service”.) I seek help from neurologist 2 after 2 weeks total on topiramate. Since i had bad side effects with topiramate too (drowsiness and being slow) this new neurologist told me to stop it and gave me amitriptyline 10mg at bedtime instead. I was scared but listened to him and went cold turkey on the topiramate. Amitriptyline made me super sleepy and gave me heartburn so I stopped it after 2.5 doses (the last time I took was 1/2 tablet) Since then, I have had heartburn that got better and came back, and occasional upset stomach. My hands and feet are tingly and cold. It is getting worse every single day. Last night the cold and tingly sensations spead all over my body. It’s day 13 after I went cold turkey on topiramate. The cold and tingly sensations started 5-6 days ago but got really worse last night. I am super scared. Anyone ever experienced these symptoms and can tell me what is going on? Neurologist 2 just thinks it was not necessary to taper topiramate because I was on low dose even after I told him about the symptoms. I am at my wits end. Please help!